# SDR FDEA201703060786

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 32,049 hours, 16,944 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53773288200
- Condition: Chafed
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 20 CHAFED BETWEEN STRINGERS 13 AND 14R.   REPAIRED THE FRAME IAW EA 6-5310-T0331410, PART 1, STEPS 1 - 5.
